# SDR RAIA00201012

- Difficulty date: January 9, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 14,178 hours, 13,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5564-MEM-EMERGENCY EXIT DOOR WARNING ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED ALL EMERGENCY EXIT DOORS FOR SECURITY, FOUND ALL DOORS FUNCTION PROPERLY.
